広義に拡張されたフィボナッチ数を与える広義の拡張モールス符号とその拡張数の行列表現 Widely Generalized Fibonacci Numbers Induced by Systematical Generation of Widely Generalized Morse Codes and the Matrix Representations

この論文にアクセスする

この論文をさがす

著者

抄録

In our previous paper[17], we naturally generalized the Morse code and we found the associative generalized Fibonacci sequences. Further we studied in[18]the matrix representation of these generalized sequences. In this paper, we introduce a new code which is developed by our preceding studies of the generalized Morse code. Moreover, we examine an efficient algorithm for generating codewords of the new code systematically and show that the number of codeword of equal lengths gives more widely generalized Fibonacci sequences. Subsequently we also introduce the associated widely generalized Lucas numbers and we study the direct representation of these n-th terms of the newly generalized Fibonacci and Lucas sequences by making use of matrices. Furthermore, we study some extended properities concerning these widely generalized sequences.

収録刊行物

  • 日本応用数理学会論文誌

    日本応用数理学会論文誌 7(2), 171-187, 1997

    一般社団法人 日本応用数理学会

参考文献:  24件中 1-24件 を表示

各種コード

  • NII論文ID(NAID)
    110001883651
  • NII書誌ID(NCID)
    AN10367166
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    09172246
  • NDL 記事登録ID
    4236488
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z15-727
  • データ提供元
    CJP書誌  NDL  NII-ELS  J-STAGE 
ページトップへ